# SDR HNAA2025081300568

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT ABOUT 5K AUTO PILOT FAIL WITH CHIME.   C/W AUTOPILOT FUNC TEST IAW AMM 22-11-00 OPS CHECK GOOD. A/C OK FOR SRVICE
